# SDR SIMA20141222008

- Difficulty date: December 22, 2014
- Submitted: December 23, 2014
- Operation: Air carrier
- Aircraft: N613AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145081
- Aircraft time: 37,702 hours, 34,633 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door Seal
- Condition: Unknown
- Location: Cabin Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LOUD NOISE COMING FROM MAIN CABIN DOOR.  FOUND NO DAMAGE TO SEAL.  SERVICED MAIN DOOR SEAL IAW AMM 52-18-04.
